In this paper we explore a random process generated by the incomplete Gauss sums and establish an analogue of weak invariance principle for these sums. We focus our attention exclusively on a generalization of the limit distribution of the long incomplete Gauss sums given by the family of periodic functions analyzed by the author and Marklof.
Gauss sums, random process
AKARSU, EMEK DEMİRCİ
"Random process generated by the incomplete Gauss sums,"
Turkish Journal of Mathematics: Vol. 39:
4, Article 8.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss4/8